# SDR 2017FA0000628

- Difficulty date: October 19, 2017
- Submitted: December 12, 2017
- Operation: General aviation
- Aircraft: N618WF
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9005
- Engine: Rroyce BR700710A220
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Stator Vane
- Part number: 2606MK3
- Part serial: 2602059
- Condition: Unserviceable
- Location: Left Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SEPTEMBER 22, 2017, N618WF INITIATED A DEPARTURE FROM KMEZ FOR KPHF.   AFTER ENG START UP, THE GEN 1 FAIL CYAN MESSAGE DISPLAYED, THE FLIGHT CREW DETERMINED THAT THE ITEM WAS LISTED IN THE BD-700-1A/10 MMEL UNDER ITEM NUMBER 24-21-01 AND DEPARTED KMEZ AT 20:06Z.  ON APPROACH TO KPHF AT 8000 FEET THE FLIGHT CREW RETARDED THE ENG THROTTLES TO IDLE, THE LT ENG CONTINUED TO DECELERATE AND THE LT ENG FLAME OUT AMBER CAS MESSAGE DISPLAYED.  THE FLIGHT CREW ACCOMPLISHED THE REMAINING STEPS TO SHUT DOWN THE LT ENG AND LANDED UNEVENTFULLY AT 22:14Z.  DURING THE INVESTIGATION THE FOLLOWING ITEMS WERE IDENTIFIED:  THE LT ENG VARIABLE STATOR VANE ACTUATOR VSVA P/N 2606 MK3 HAD A DUAL LANE LVDT FAULT CAUSING THE EEC LOGIC TO SHUT OFF FUEL TO THE ENG.  THE INVESTIGATION CONTINUES INTO THE COMPONENT ANALYSIS PHASE.  THE VSVA IS WITH ROLLS ROYCE.  THESE ACTIVITIES ARE BEING MONITORED BY BOMBARDIER AND THE NTSB.
